# SDR SWAA2022020459599

- Difficulty date: December 3, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 34,069 hours, 20,025 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WAFFLE PLATE I/B OF #6 FLAP TRACK AND O/B OF PNL #651DB CRACKED. / REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02 TREATED AND PRIMED BARE METAL PER SRM 51-20-01 RESTORED FINISH PER AMM 51-21-00
